# SDR FDKA200701012

- Difficulty date: January 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,418 hours, 12,320 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6068 ATL.  FLAP FAIL AT ZERO DEGREES IN FLIGHT.   MX RESET THE FLAP SYSTEM AND OPS CHECK NORMAL ON THE GROUND.
